Thunder's Place

The big penis and mens' sexual health source, increasing penis size around the world.

Cialis

Cialis

I have read the leaflet that comes with the Cialis pills looking for the answer but it was not on there so hopefully someone here will know the answer.

Apparently Cialis belongs to a group of medicines called phosphodiesterase type 5 inhibitors.
Following sexual stimulation Cialis works by helping the blood vessels in the penis to relax, allowing the flow of blood into the penis.

Does it just relax the vessels leading into the CC and CS allowing the chambers to become engorged or does it also effect/relax the blood vessels in the foreskin?

I works only in the erectile tissues. Here’s a paragraph from a position paper (pdf) by a medical insurance company regarding the use of oral phosphodiesterase-5 inhibitors:

Sexual stimulation causes the release of nitric oxide from nerve endings and endothelial cells in the corpus cavernosum. Nitric oxide activates the enzyme gaunylate cyclase resulting in increased synthesis of cyclic guanosine monophosphate (cGMP) in the smooth muscle cells of the corpus cavernosum. The cGMP leads to smooth muscle relaxation, allowing increased blood flow into the penis, resulting in an erection. The synthesis, degradation and resulting tissue concentration of cGMP is regulated by phosphodiesterases. The most abundant phosphodiesterase in the corpus cavernosum is PDE5. Therefore, the inhibition of PDE5 enhances erectile function by increasing the amount of cGMP in the corpus cavernosum. Sexual stimulation is required to initiate the local release of nitric oxide; therefore, PDE5Is have no effect in the absence of sexual stimulation.

Some of the inhibitors, especially Viagra, work elsewhere in the body (blue vision, etc.), but I believe the newer drugs target the penile erectile tissues better.

Thank-you Westla.

After reading that I see that Cialis affects the vessels IN the Corpus Cavernosum and not the foreskin.

Do you know why some people (including myself) get facial flushing from taking Cialis? I had assumed wrongly that the vessels in the face also relaxed after ingesting Cialis.

Originally Posted by bluenun
Do you know why some people (including myself) get facial flushing from taking Cialis? I had assumed wrongly that the vessels in the face also relaxed after ingesting Cialis.

Well, I’m thinking you wouldn’t get that side-effect if you didn’t snort it.


Before: I'd like to show you something I'm very proud of, but you'll have to move real close.

After: I\'d like to show you something I\'m very proud of, but you guys in the front row will have to stand back.

God gave men both a penis and a brain, but unfortunately not enough blood supply to run both at the same time. - Robin Williams (:

I haven’t really read up on these things, but I’d guess it is a similar side effect to Viagra. The inhibitor works throughout the body and perhaps the facial arterioles are dilated with excitement (anger, embarrassment, blushing, etc.) by the same mechanism and the inhibitor works there as well.

Originally Posted by bluenun
Thank-you Westla.

After reading that I see that Cialis affects the vessels IN the Corpus Cavernosum and not the foreskin.

Do you know why some people (including myself) get facial flushing from taking Cialis? I had assumed wrongly that the vessels in the face also relaxed after ingesting Cialis.

I don’t the facial flushing. The only side effect I get is a slight headache and that is very rare. 2 20mg tablets is my doasge.

Top
Similar Threads 
ThreadStarterForumRepliesLast Post
Cialis versus Viagrabigone0749Male Supplements1908-28-2008 07:36 PM
Longterm CIALIS useHughChardonMale Supplements3905-11-2008 10:00 AM
Pumping with CialissolarwindPenis Pumps407-14-2005 09:52 AM
Cialis Vs ViagraSS4JelqMen's Sexual Health2509-23-2004 08:19 AM
CialisBig GirthaMale Supplements102-04-2004 12:23 AM

All times are GMT. The time now is 06:37 AM.